# SDR USAABB03184

- Difficulty date: October 10, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Will Not Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 1, 4, 6, 13, 18, 23, 26, 29 AND 33 NOT TESTING PROPERLY.  MAINTENANCE REPLACED THE BATTERIES.  (M)
